Entropic measures of non-classical correlations

Lang, Matthias D., Caves, Carlton M. and Shaji, Anil (2011) Entropic measures of non-classical correlations. International Journal of Quantum Information, 9 7-8: 1553-1586. doi:10.1142/S021974991100826X


Author Lang, Matthias D.
Caves, Carlton M.
Shaji, Anil
Title Entropic measures of non-classical correlations
Journal name International Journal of Quantum Information   Check publisher's open access policy
ISSN 0219-7499
1793-6918
Publication date 2011-10
Sub-type Article (original research)
DOI 10.1142/S021974991100826X
Volume 9
Issue 7-8
Start page 1553
End page 1586
Total pages 34
Place of publication Singapore, Singapore
Publisher World Scientific Publishing
Collection year 2012
Language eng
Abstract A framework for categorizing entropic measures of non-classical correlations in bipartite quantum states is presented. The measures are based on the difference between a quantum entropic quantity and the corresponding classical quantity obtained from measurements on the two systems. Three types of entropic quantities are used, and three different measurement strategies are applied to these quantities. Many of the resulting measures of non-classical correlations have been proposed previously. Properties of the various measures are explored, and results of evaluating the measures for two-qubit quantum states are presented.
Keyword Non-classical correlations
Discord
Mutual information
Quantum
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 15 Jan 2012, 15:47:37 EST by System User on behalf of School of Mathematics & Physics